Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 516293, 6 pages
http://dx.doi.org/10.1155/2013/516293
Research Article

Existence and Global Uniform Asymptotic Stability of Almost Periodic Solutions for Cellular Neural Networks with Discrete and Distributed Delays

1Department of Mathematics, Hechi University, Yizhou 546300, China
2Department of Mathematics and Statistics, Guangxi Normal University, Guiling 541004, China

Received 29 September 2013; Revised 26 November 2013; Accepted 14 December 2013

Academic Editor: Samir Saker

Copyright © 2013 Zongyi Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zongyi Hou, Hongying Zhu, and Chunhua Feng, “Existence and Global Uniform Asymptotic Stability of Almost Periodic Solutions for Cellular Neural Networks with Discrete and Distributed Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 516293, 6 pages, 2013. https://doi.org/10.1155/2013/516293.